Took my first dose last night felt fine last night this morning agitated and dizzy
Hi, Mnichole! Not to worry! This is not unexpected. For a few people starting Brintellix, or most any antidepressant, can cause side effects like dizziness, nausea, agitation, headaches, sleepiness, etc, and just because you have 1 or 2 doesn't mean you'll have more. The good news is these side effects generally only last a few days to a couple weeks but are generally mild to moderate and get better every day. You're on a low starter dose, but if the side effects persist your doctor could lower you even more for a few days until your body adjusts to the drug.
Please feel free to post with any questions or concerns and update us on your progress. We aren't professionals just people who have *been there, done that* and are happy to share our experiences and lend support. Good luck! Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Anyone been on Brintellix? My husband has serious depression and has been on several antidepressant?
Updated 8 Oct 2014 • 4 answers
Updated 26 Oct 2016 • 4 answers
Updated 20 Dec 2014 • 3 answers
I took 25mg of Zoloft yesterday morning and about three hours after I began to feel dizzy. After an?
Updated 23 Jan 2016 • 1 answer
Updated 26 Aug 2018 • 5 answers